Symptoms surfacing around Infusion time?

Symptoms surfacing around Infusion time?

Anticipation is in the air...snow due tomorrow.
Does anyone that takes Retuximab notice anything different when its time for another infusion? I am due for my 2nd infusion in 4 weeks. The first was 6 months ago. Feeling extremely drained and like I'm getting a cold. My left leg felt unsteady when I walked on my break at work. Fingers more numb when I wake-up. Maybe its just happening on its own, or its infusion time? Can my body be used to Retuximab and know when its… read more

A MyMSTeam Member said:

Hello, I take a Tysabri infusion every 30 days. And typically a week before my symptoms start coming down a little heavier than normal. Especially my balance, fatigue, speech.

posted 5 days ago
A MyMSTeam Member said:

Retuximab is basically Ocrevus. They are sister drugs!

edited, originally posted 5 days ago
A MyMSTeam Member said:

You may want to ask your Nuerologist about Ocrevus, it’s an infusion given once every 6 months. I have no complaints

posted 5 days ago
A MyMSTeam Member said:

On the Ocrevus boards on Facebook, people talk about what has been termed the "crap gap" - the period of a month or so before the next infusion when they feel worse. Since Ocrevus is given every 6 months, people talk about feeling good for 5+ months and then for the final 3-4 weeks feel horrible, as if the time between infusions should be less. I've only had my first half dose of Ocrevus, due for the second half dose in 2 weeks. So I won't be able to comment on the "crap gap" until March-April.

posted 2 days ago
A MyMSTeam Member said:

I would ask my Dr. about these symptoms. You should not have to suffer more than you already do with just the MS. No one deserve to suffer with this disease. I hope your Dr. is able to help you and give you more choices and less side affects. Stay strong.

posted 4 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in